| Model Number |
SY60WF |
| Medical Device Problem Codes |
Dent in Material (2526); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified the manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-healthcare professional reported that, after intraocular lens implantation surgery, they noticed a small tear on the edge of the lens, lens scratched.They took the lens out and unspecified new lens was used.Additional information was requested and received stating that there was no patient harm.